Special Volume in Honor of Prof. Gaston M. N’Guérékata
VOL. 15 · NO. 1 | 2013
 
VIEW ALL ABSTRACTS +
Front Matter
Afr. Diaspora J. Math. (N.S.) 15 (1), (2013)
No abstract available
Articles
H. Leiva, J. Uzcategui
Afr. Diaspora J. Math. (N.S.) 15 (1), 1-13, (2013)
KEYWORDS: difference equations, exact observability, approximate observability, Exact controllability, approximate controllability, heat and wave equation, 93C55, 93B05
P. H. Bezandry
Afr. Diaspora J. Math. (N.S.) 15 (1), 14-24, (2013)
KEYWORDS: almost automorphic sequence, Stochastic Volterra difference equation, 39A10, 60G07, 34F05
T Akrid, L. Maniar, A. Ouhinou
Afr. Diaspora J. Math. (N.S.) 15 (1), 25-42, (2013)
KEYWORDS: Evolution family, stability conditions, variation of constants formula, Massera problem, Poincaré map, fixed point Theorem, 35B10, 47D06, 34G20
K. Ezzinbi, B. A. Kyelem, S. Ouaro
Afr. Diaspora J. Math. (N.S.) 15 (1), 43-73, (2013)
KEYWORDS: Analytic semigroup, partial functional differential equations, $\alpha$-norm, multivalued maps, condensing maps, periodic solutions, fractional power of operators, 34C25, 34D40, 34K40, 34K60
S. Abbas, M. Benchohra, J. J. Nieto
Afr. Diaspora J. Math. (N.S.) 15 (1), 74-96, (2013)
KEYWORDS: Partial hyperbolic differential equation, fractional order, left-sided mixed Riemann-Liouville integral, mixed regularized derivative, solution, finite delay, infinite delay, fixed point, 26A33
Back to Top